# SDR DALA2024080907968

- Difficulty date: July 21, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 93,251 hours, 17,327 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 LEFT WING INBOARD AILERON HAS MULTIPLE DAMAGED AREAS. CORRECTIVE ACTION: C/W ER/A 619529-14 (0458629)
